# SDR C2XA99IA340

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7007552
- Condition: Failed
- Location: Row 8wl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 4A INSPECTION, THE EMERGENCY LIGHT AT 8WL WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED POWER SUPPLY FUSE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
